Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Optimum-Interval Punched-Card Tables

Paul Herget and G. M. Clemence
Mathematical Tables and Other Aids to Computation
Vol. 1, No. 6 (Apr., 1944), pp. 173-176
DOI: 10.2307/2002889
Stable URL: http://www.jstor.org/stable/2002889
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Optimum-Interval Punched-Card Tables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176